# SDR DALA2016042003119

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 68,658 hours, 51,156 cycles
- Engine: Pwa JT8D219
- Engine time: 51,416 hours, 39,578 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC QTY DROPPED TO 2 QTS AND AFTER GEAR AND FLAPS WERE LOWERED QTY WENT TO 0 QTS.  FOLLOWED BY PRESSURE DROPPING TO 0 PSI.  REPLACED RT ENGINE DRIVEN HYD PUMP.
